I take these daily..Lamictal, Seroquel XR, Topamax, Adderall. I was taking Dexilant and then ran out of the prescription. When I went about 4 days I started getting sick to my stomach again. I went 2 months without any problems while taking it. Is it a direct correlation to my meds or something else. I know that these types of meds can be harsh on the body but is this something that I will have to be on forever to be not sick. I don't want change meds as I am finally stable with my moods but at the same time dont want to be best friends with a bucket either. Do I stay on the Dexilant or something like it? Not sure which way to go. Dexilant is ony supposed to be used for 60 days but without it I get sick again.
Will these cause upset stomach?
- 7 Jan 2011 by Princess22008
- adderall, lamictal, seroquel, seroquel xr, topamax, bipolar disorder, nausea/vomiting, gerd, dexilant
Added 8 Jan 2011:
I forgot to mention that Dexilant is the new name for the drug Kapidex. Don't know why they changed the name.
8 Jan 2011
Hello my friend,
Topamax can cause stomach pain or upset , it is a common side effect.- A serious side effect is severe stomach pain and if you experience this one you must seek for medical attention asap and contact you Dr.-
Lamictal can cause stomach upset or pain, and it is also considered a common side effect.- as well if you experience severe stomach pain you must do the same as with Topamax.-seek for medical attention asap
Seroquel XR can also cause a common side effect: stomach upset.-
Adderall, again, common side effect stomach pain or upset.-And if you experience severe stomach pain, you must do same as you would do with Topamax.-seek for medical attention asap
What can I say my friend all of your meds have the same side effects in common both common and serious or severe... I am speechless, now that you had found your combo , it comes with an extra which you or anybody else would not want.
I take all of them except adderall and have never had a problem, I guess I am lucky..I wish you were not going experiencing all this, I feel very bad, I truly do pal.-
With regards to Dexilant, I am not well informed and would suggest you speak to your Dr. about it... sorry.-
I wish you the best of the best,
4 Aug 2011
Topamax and sugar are not a good combination. I have been on it for a year and it took me several months to figure out that whenever I have anything that contains sugar I will have stomach pain and if the amount of sugar is alot, i.e. ice cream, I might even get diarrhea. The only thing that will reduce pain is fresh made LIME juice, not pepto, or anything else over the counter.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I would like to know the percentage of people who have increased risk of developing diabetes related to taking Seroquel. I am being tested for this ...
2 answers • 28 Sep 2010
I have recently been taken off Cybalta (2 weeks), Seroquel and Ativan (this past weekend) and replaced it all with Geodon. Also still take Lamictal ...
1 answer • 1 Dec 2010
I had a upset stomach so I took a runs and my addarall xr lasted considerably longer any clue why and was that a safe thing to do?
1 answer • 5 Oct 2012
I'm on day three of being off seroqel xr. I have been itching really bad, lost of sleep, upset stomach, near vomitting and trouble breathing. I ...
3 answers • 14 Aug 2013